# SDR UALA2011062203077

- Difficulty date: June 22, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 44,525 hours, 17,370 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE JUST AFT OF THE FWD PIT.  REMOVED DAMAGE PER ACCOMPLISH HFEC AND PROCEED WITH REPAIR WITH NO ALTERATIONS. ACCOMPLISHED HFEC, NO CRACK INDICATION FOUND.  MANUFACTURED FILLER SHIMS FOR AREA 1 AND AREA 2 IN LOWER SKIN PER DRAWING IAW UA-EVA-80978.  PERFORMED INTERNAL & EXTERNAL HFEC INSPECTION OF THE ADJACENT STRUCTURE TO ENSURE CRACK FREE CONDITION. ACCOMPLISHED HFEC AS REQUIRED. NO CRACK INDICATION NOTED. MANUFACTURED FILLERS AND ONE MILLED EDGE DOUBLER PER UA-EVA-80978. COMPLETED FABRICATION, ALODINE AND PRIME OF REPAIR FILLERS. MANUFACTURED MILLED EDGE DOUBLER PER UA-EVA-80978. ACCOMPLISHEDINSPECTION AS REQUIRED.
